Algebra and Combinatorics

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
H. Nakazato; J. da ProvidĂȘncia; Natalia Bebiano;

Title
The J-numerical range of a J-Hermitian matrix and related inequalities

Abstract

Journal
Linear Algebra and its Applications

Volume
428

Year
2008

Issue
11-12

Page(s)
2995-3014

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia